Alert archive / Ohio / Gale Warnings in 2020
Gale Warning 4, NWS Cleveland, OH
NWS Cleveland, OH issued this gale warning at Mar 29, 2020, 2:16 PM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 29, 2020, 2:16 PM EDT (18:16 UTC)
- Expired
- Mar 29, 2020, 9:00 PM EDT
- In force
- 7 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted.
180 WHUS71 KCLE 291816 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 216 PM EDT Sun Mar 29 2020 LEZ142>144-300230- /O.UPG.KCLE.SC.Y.0030.000000T0000Z-200330T1400Z/ /O.NEW.KCLE.GL.W.0004.200329T1816Z-200330T0100Z/ /O.CON.KCLE.LO.Y.0006.000000T0000Z-200329T2200Z/ /O.NEW.KCLE.SC.Y.0031.200330T0100Z-200330T1400Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- 216 PM EDT Sun Mar 29 2020 ...GALE WARNING IN EFFECT UNTIL 9 PM EDT THIS EVENING... ...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 10 AM EDT MONDAY... * WHAT...For the Gale Warning, southwest winds 20 to 35 knots with gusts up to 45 knots and waves 3 to 5 feet. For the Low Water Advisory, abnormally low water levels. For the Small Craft Advisory, west winds 15 to 20 knots with gusts up to 30 knots and waves 3 to 5 feet expected. * WHERE...Portions of central and western Lake Erie. * WHEN...For the Gale Warning, until 9 PM EDT this evening. For the Low Water Advisory, until 6 PM EDT this evening. For the Small Craft Advisory, from 9 PM this evening to 10 AM EDT Monday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. Below normal water levels will result in hazardous navigating conditions. * ADDITIONAL DETAILS...At 2:08 PM EDT, the water level was 44 inches at Toledo or 11 inches above the critical mark for safe navigation. The water level is forecast to lower to near the critical mark by this late afternoon and then recover soon thereafter. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. Mariners should navigate shallow waters with extreme caution due to below normal water levels. && $$ LEZ145-146-300230- /O.UPG.KCLE.SC.Y.0030.000000T0000Z-200330T2000Z/ /O.NEW.KCLE.GL.W.0004.200329T1816Z-200330T0100Z/ /O.NEW.KCLE.SC.Y.0031.200330T0100Z-200330T2000Z/ Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- 216 PM EDT Sun Mar 29 2020 ...GALE WARNING IN EFFECT UNTIL 9 PM EDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 4 PM EDT MONDAY... * WHAT...For the Gale Warning, southwest winds 20 to 35 knots with gusts up to 45 knots and waves 3 to 5 feet. For the Small Craft Advisory, west winds 15 to 20 knots with gusts up to 30 knots and waves 3 to 5 feet expected. * WHERE...Lake Erie nearshore waters from Vermilion to Avon Point OH and Lake Erie nearshore waters from Avon Point to Willowick OH. * WHEN...For the Gale Warning, until 9 PM EDT this evening. For the Small Craft Advisory, from 9 PM this evening to 4 PM EDT Monday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...At 2:08 PM EDT, the water level was 44 inches at Toledo or 11 inches above the critical mark for safe navigation. The water level is forecast to lower to near the critical mark by this late afternoon and then recover soon thereafter. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LEZ162>164-292200- /O.CON.KCLE.LO.Y.0006.000000T0000Z-200329T2200Z/ Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- 216 PM EDT Sun Mar 29 2020 ...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WHAT...Abnormally low water levels. * WHERE...Portions of central and western Lake Erie. * WHEN...Until 6 PM EDT this evening. * IMPACTS...Below normal water levels will result in hazardous navigating conditions. * ADDITIONAL DETAILS...At 2:08 PM EDT, the water level was 44 inches at Toledo or 11 inches above the critical mark for safe navigation. The water level is forecast to lower to near the critical mark by this late afternoon and then recover soon thereafter. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should navigate shallow waters with extreme caution due to below normal water levels. && $$ LEZ147>149-300230- /O.CON.KCLE.SC.Y.0030.000000T0000Z-200331T0200Z/ Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 216 PM EDT Sun Mar 29 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT MONDAY... * WHAT...West winds 15 to 25 knots with gusts up to 35 knots and waves 4 to 7 feet. * WHERE...Portions of central Lake Erie. * WHEN...Until 10 PM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
2 follow-up statements
741 WHUS71 KCLE 291953 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 353 PM EDT Sun Mar 29 2020 LEZ142>144-300400- /O.EXT.KCLE.LO.Y.0006.000000T0000Z-200330T0100Z/ /O.CON.KCLE.GL.W.0004.000000T0000Z-200330T0100Z/ /O.CON.KCLE.SC.Y.0031.200330T0100Z-200330T1400Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- 353 PM EDT Sun Mar 29 2020 ...LOW WATER ADVISORY NOW IN EFFECT UNTIL 9 PM EDT THIS EVENING... ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 10 AM EDT MONDAY... * WHAT...For the Gale Warning, southwest winds 20 to 35 knots with gusts up to 45 knots and waves 3 to 5 feet. For the Low Water Advisory, abnormally low water levels. For the Small Craft Advisory, west winds 15 to 20 knots with gusts up to 30 knots and waves 3 to 5 feet expected. * WHERE...Portions of central and western Lake Erie. * WHEN...For the Gale Warning and Low Water Advisory, until 9 PM EDT this evening. For the Small Craft Advisory, from 9 PM this evening to 10 AM EDT Monday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. Below normal water levels will result in hazardous navigating conditions. * ADDITIONAL DETAILS...At 3:50 PM EDT, the water level was 33 inches at Toledo or 3 inches below the critical mark for safe navigation. The water level is forecast to remain below the critical mark through most of this evening before recovering by midnight tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. Mariners should navigate shallow waters with extreme caution due to below normal water levels. && $$ LEZ145-146-300400- /O.CON.KCLE.GL.W.0004.000000T0000Z-200330T0100Z/ /O.CON.KCLE.SC.Y.0031.200330T0100Z-200330T2000Z/ Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- 353 PM EDT Sun Mar 29 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 4 PM EDT MONDAY... * WHAT...For the Gale Warning, southwest winds 20 to 35 knots with gusts up to 45 knots and waves 3 to 5 feet. For the Small Craft Advisory, west winds 15 to 20 knots with gusts up to 30 knots and waves 3 to 5 feet expected. * WHERE...Lake Erie nearshore waters from Vermilion to Avon Point OH and Lake Erie nearshore waters from Avon Point to Willowick OH. * WHEN...For the Gale Warning, until 9 PM EDT this evening. For the Small Craft Advisory, from 9 PM this evening to 4 PM EDT Monday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LEZ162>164-300100- /O.EXT.KCLE.LO.Y.0006.000000T0000Z-200330T0100Z/ Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- 353 PM EDT Sun Mar 29 2020 ...LOW WATER ADVISORY NOW IN EFFECT UNTIL 9 PM EDT THIS EVENING... * WHAT...Abnormally low water levels. * WHERE...Portions of central and western Lake Erie. * WHEN...Until 9 PM EDT this evening. * IMPACTS...Below normal water levels will result in hazardous navigating conditions. * ADDITIONAL DETAILS...At 3:50 PM EDT, the water level was 33 inches at Toledo or 3 inches below the critical mark for safe navigation. The water level is forecast to remain below the critical mark through most of this evening before recovering by midnight tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should navigate shallow waters with extreme caution due to below normal water levels. && $$ LEZ147>149-300400- /O.CON.KCLE.SC.Y.0030.000000T0000Z-200331T0200Z/ Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 353 PM EDT Sun Mar 29 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT MONDAY... * WHAT...West winds 15 to 25 knots with gusts up to 35 knots and waves 4 to 7 feet. * WHERE...Portions of central Lake Erie. * WHEN...Until 10 PM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
711 WHUS71 KCLE 300103 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 903 PM EDT Sun Mar 29 2020 LEZ142>144-300915- /O.EXP.KCLE.GL.W.0004.000000T0000Z-200330T0100Z/ /O.EXP.KCLE.LO.Y.0006.000000T0000Z-200330T0100Z/ /O.CON.KCLE.SC.Y.0031.000000T0000Z-200330T1400Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- 903 PM EDT Sun Mar 29 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT MONDAY... ...GALE WARNING HAS EXPIRED... ...LOW WATER ADVISORY HAS EXPIRED... * WHAT...West winds 15 to 20 knots with gusts up to 30 knots and waves 1 to 3 feet. * WHERE...Portions of central and western Lake Erie. * WHEN...Until 10 AM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LEZ145-146-300915- /O.EXP.KCLE.GL.W.0004.000000T0000Z-200330T0100Z/ /O.CON.KCLE.SC.Y.0031.000000T0000Z-200330T2000Z/ Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- 903 PM EDT Sun Mar 29 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT MONDAY... ...GALE WARNING HAS EXPIRED... * WHAT...West winds 15 to 20 knots with gusts up to 30 knots and waves 3 to 5 feet. * WHERE...Lake Erie nearshore waters from Vermilion to Avon Point OH and Lake Erie nearshore waters from Avon Point to Willowick OH. * WHEN...Until 4 PM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LEZ162>164-300215- /O.EXP.KCLE.LO.Y.0006.000000T0000Z-200330T0100Z/ Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- 903 PM EDT Sun Mar 29 2020 ...LOW WATER ADVISORY HAS EXPIRED... Water levels have recovered above the critical mark for safe navigation. $$ LEZ147>149-300915- /O.CON.KCLE.SC.Y.0030.000000T0000Z-200331T0200Z/ Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 903 PM EDT Sun Mar 29 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT MONDAY... * WHAT...West winds 10 to 20 knots with gusts up to 30 knots and waves 3 to 5 feet. * WHERE...Portions of central Lake Erie. * WHEN...Until 10 PM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this gale warning went out at Mar 29, 11:23 AM EDT, 2 hours 53 minutes earlier.
Area forecast discussion, Mar 29, 11:23 AM EDT, 2 hours 53 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
1123 AM EDT Sun Mar 29 2020
.SYNOPSIS...
A warm front will move north of the area today as low pressure
moves northeast into Wisconsin. A cold front will sweep east
across the area this morning. The low pressure system will move
northeast toward Quebec tonight and allow a trough to rotate
southeast across the area. A weak ridge of high pressure will
build southeast across the area Monday. Low pressure will move
east across the Ohio Valley Tuesday with a trough extending
north from the low through Wednesday. High pressure will build
east across the area during the latter half of the week.
&&
.NEAR TERM /THROUGH MONDAY/...
Expanded the Wind Advisory to include the remainder of our NW Ohio
Counties as it looks like wind gusts to 45 mph are likely this
afternoon with gusts to 50 mph west of I-71. Winds may stay just a
touch lower in NW PA as the surface trough seems to lag through the
afternoon more in the far east. Winds at 925mb are forecast to be in
the 40-45 knot range and will mix down at times, especially as the
front comes through. Any more robust showers will also be effective
at bringing down gusty winds and SPC has added a Slight Risk for
severe thunderstorms to our NW PA Counties. Gusty winds will be the
primary threat but will need to monitor for rotation as well
with slightly more backed flow in the low levels in PA.
Previous discussion...
The threat for more heavy rain and additional flash flooding has
ended and therefore, the Flash Flood Watch has been cancelled.
However, there are some areas of considerable flooding that is
occurring at this time. Monitor latest statements and warnings
concerning the flooding.
The main area of rain that caused the flooding has now moved
well east of the area. Warm air is surging north and
temperatures have climbed into the 60s all the way to the
lakeshore. Expecting temperatures to still climb into the lower
70s in the east; especially if we get a period of sun before the
cold front moves through the area.
As destabilization occurs this morning in the east, the threat
will increase for showers and thunderstorms as the cold front
moves east. Western portions will see a chance for showers and
thunderstorms this morning ahead of the front.
Updated with some changes to the weather and hourly
temperature/dewpoint grids.
Previous discussion...
Potent upper level low pressure system will move through the
central Great Lakes today and weaken by Monday as it approaches
the New England coast. This system will cause surface low
pressure to move through central Ontario, Canada today. As this
system moves toward western Quebec, a coastal low pressure
system will develop off New England Monday. The energy will
transfer to the coast Monday. This will allow a weak surface
ridge to build southeast across the local area Monday.
The main issue is the warm front that is beginning to push north
of the area at this time. Lots of convection developed earlier
this evening with copious amounts of moisture to work with.
Locally heavy rain occurred with the storms across the area. The
main area of rain across the eastern portions of the forecast
area will continue to advance east during the early morning
hours. As the back edge of the rain pushes east, the threat for
flash flooding will diminish. Dropped portions of the western
fringe of the flash flood watch and will gradually drop more
counties with the eastward progression of the heavy rain.
Primarily looking at heavy rain as the main threat with the
thunderstorms. Can't rule out some wind gusts with the storms
until they are out of the area.
The cold front is pushing into western Indiana at this time
with a line of showers associated with it. This activity is
expected to arrive in the western portions of the area by day
break. Warm southwest flow will develop across the eastern half
of the forecast area this morning. Temperatures just south of
the forecast area were in the 70s. Expecting the possibility for
temperatures reaching the lower 70s in the east ahead of the
cold front. This could cause some destabilization to occur and
increase threat for severe thunderstorms ahead of the front. So,
any convection will have to be monitored this morning. SPC has
the eastern areas in a marginal risk for severe thunderstorms
today.
Once front moves east of the area, winds will become gusty
behind the front with some gusts near 50 MPH expected. Wind
advisory for portions of the area remains in effect. Troughiness
will move into the region and some wrap around moisture will
come with it. We will see some breaks in the overcast across
the area ahead of the occluded front but the wrap around
moisture will bring more clouds back to the area this afternoon
through Monday.
Cold air advection will follow the front today and temperatures
will drop into the 40s for lows tonight and not recover much
tomorrow.
&&
.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/...
A rather noisy pattern shaping up for the first half of the week
as a series of upper level shortwave troughs are progged to move
east across the lower 48 states. Amplification of an upper level
ridge will take place across the Central Plains states by
Wednesday night and advance east toward the area. Otherwise,
weather over the local area is expected to be benign as surface
ridge over the area Monday moves east allowing low pressure at
the surface to move east across the Ohio/Tennessee Valleys
Tuesday. This feature will extend a trough north into the local
area Tuesday afternoon and night. Another ridge of high pressure
will try to build east into the area Wednesday and Wednesday
night. However, a series of upper level shortwaves and
associated moisture could bring a few showers to the area
Wednesday and Wednesday night. No major changes in the
temperature department through this period as lows remain in the
30s and highs in the 40s.
&&
.LONG TERM /THURSDAY THROUGH SATURDAY/...
Amplification of the upper level ridge is expected across the
eastern United States Thursday night and Friday. The ridge will
slow in forward motion as it moves east the the eastern
seaboard. A broad upper level trough will push east toward the
area for Saturday. Surface high pressure in response to the
upper level ridge will begin to move east of the area Thursday
and Thursday night. Some slight warm air advection will take
place behind the high pressure Friday into Saturday. A cold
front is progged to move east toward the area Saturday with a
narrow swath of moisture associated with the boundary. Will
mention a minimal chance of showers Friday into Saturday in
association with the front. Temperatures will climb back into
the lower to middle 50s for highs each day and lows in the
middle 30s each day.
&&
.AVIATION /12Z Sunday THROUGH Thursday/...
Warm front moved north of the area and bulk of the rain has
moved east of the area. Cold front is over Indiana and will
arrive at Toledo and Findlay around 12Z this morning and then
advance east across the area through the morning hours. There
will be a chance for showers and thunderstorms over the western
half of the area ahead of the cold front but a better chance
over the eastern half as the area destabilizes in the warm
sector. VFR conditions have returned across the area ahead of
the cold front. Once front moves east, conditions will be VFR
across the area through much of tonight with some MVFR
developing in the cold air mass rotating into the area.
.OUTLOOK...Non-VFR conditions possible Monday through Wednesday
mainly nern Ohio and nwrn PA.
&&
.MARINE...
A cold front will move east across the lake this morning. Winds
are expected to increase behind the front and will cause small
craft advisory conditions to develop this afternoon and continue
through tomorrow. Otherwise, winds are expected to diminish
Monday and remain fairly light through the rest of the period.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Wind Advisory until 8 PM EDT this evening for OHZ003-006>014-
017>023-027>033-036>038-047-089.
PA...None.
MARINE...Low Water Advisory until 6 PM EDT this evening for LEZ142>144-
162>164.
Small Craft Advisory until 10 AM EDT Monday for LEZ142>144.
Small Craft Advisory until 4 PM EDT Monday for LEZ145-146.
Small Craft Advisory until 10 PM EDT Monday for LEZ147>149.
&&
SYNOPSIS...Lombardy
NEAR TERM...KEC/Lombardy
SHORT TERM...Lombardy
LONG TERM...Lombardy
AVIATION...Lombardy
MARINE...LombardyHazardous weather outlook, Mar 29, 4:14 AM EDT, 10 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 414 AM EDT Sun Mar 29 2020 OHZ003-006>009-017>019-027-028-036-300815- Lucas-Wood-Ottawa-Sandusky-Erie-Hancock-Seneca-Huron-Wyandot- Crawford-Marion- 414 AM EDT Sun Mar 29 2020 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for north central Ohio and northwest Ohio. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ010-011-020>022-029>032-037-038-047-300815- Lorain-Cuyahoga-Medina-Summit-Portage-Richland-Ashland-Wayne-Stark- Morrow-Holmes-Knox- 414 AM EDT Sun Mar 29 2020 ...FLASH FLOOD WATCH IN EFFECT UNTIL NOON EDT TODAY... ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for north central Ohio and northeast Ohio. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Wind Advisory. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ012>014-023-033-089-PAZ001>003-300815- Lake-Geauga-Ashtabula Inland-Trumbull-Mahoning-Ashtabula Lakeshore- Northern Erie-Southern Erie-Crawford- 414 AM EDT Sun Mar 29 2020 ...FLASH FLOOD WATCH IN EFFECT UNTIL NOON EDT TODAY... This Hazardous Weather Outlook is for northeast Ohio and northwest Pennsylvania. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ142>144-162>164-300815- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- 414 AM EDT Sun Mar 29 2020 ...LOW WATER ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Lake Erie and western Lake Erie. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Low Water Advisory. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-145>149-165>169-300815- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY- 414 AM EDT Sun Mar 29 2020 This Hazardous Weather Outlook is for central Lake Erie and eastern Lake Erie. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Mar 29, 1:31 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
131 PM EDT SUN MAR 29 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1251 PM NON-TSTM WND GST 2 NW BROOK PARK 41.42N 81.85W
03/29/2020 M46 MPH CUYAHOGA OH ASOS
ASOS STATION KCLE CLEVELAND.
&&
DKLocal storm report, Mar 29, 1:32 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
132 PM EDT SUN MAR 29 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1253 PM NON-TSTM WND GST 1 SSE WALBRIDGE 41.57N 83.48W
03/29/2020 M47 MPH WOOD OH ASOS
ASOS STATION KTDZ TOLEDO.
&&
DKLocal storm report, Mar 29, 1:33 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
133 PM EDT SUN MAR 29 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1253 PM NON-TSTM WND GST 4 WSW MEADVILLE 41.63N 80.22W
03/29/2020 M46 MPH CRAWFORD PA ASOS
ASOS STATION KGKJ MEADVILLE.
&&
DKLocal storm report, Mar 29, 2:07 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
207 PM EDT SUN MAR 29 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0153 PM NON-TSTM WND GST 1 SSE WALBRIDGE 41.57N 83.48W
03/29/2020 M55 MPH WOOD OH ASOS
ASOS STATION KTDZ TOLEDO.
&&
DKLocal storm report, Mar 29, 2:08 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
208 PM EDT SUN MAR 29 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0151 PM NON-TSTM WND GST 2 SSW GREEN 40.92N 81.45W
03/29/2020 M51 MPH SUMMIT OH ASOS
ASOS STATION KCAK AKRON-CANTON REGIONAL
ARPT.
&&
DKLocal storm report, Mar 29, 2:09 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
209 PM EDT SUN MAR 29 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0156 PM NON-TSTM WND GST 1 WNW SMITHVILLE 40.87N 81.88W
03/29/2020 M48 MPH WAYNE OH ASOS
ASOS STATION KBJJ WOOSTER.
&&
DKThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 8:57 PM EDT | Special Weather Statement | CLE | Knox | 33 min |
| Mar 28, 9:04 PM EDT | Severe Thunderstorm Warning | CLE | Knox | 26 min |
| Mar 28, 9:21 PM EDT | Areal Flood Warning | CLE | Knox | 6 hr |
| Mar 28, 9:23 PM EDT | Low Water Advisory | CLE | 24 hr | |
| Mar 28, 10:14 PM EDT | River Flood Warning | CLE | Sandusky, Wood | 47 hr |
| Mar 29, 12:31 AM EDT | Areal Flood Advisory | CLE | Hancock, Seneca, Wood, Wyandot | 4 hr |
| Mar 29, 1:18 AM EDT | Special Weather Statement | CLE | Huron | 42 min |
| Mar 29, 1:23 AM EDT | Special Weather Statement | CLE | Ashland, Richland | 52 min |
| Mar 29, 1:24 AM EDT | Areal Flood Advisory | CLE | Erie, Huron, Lorain | 4 hr |
| Mar 29, 1:29 AM EDT | Areal Flood Advisory | CLE | Cuyahoga | 4 hr |
| Mar 29, 1:58 AM EDT | Flash Flood Warning | CLE | Cuyahoga, Lorain | 6 hr |
| Mar 29, 2:31 AM EDT | River Flood Warning | CLE | Hancock | 30 hr |
| Mar 29, 2:33 AM EDT | Special Weather Statement | CLE | Geauga | 42 min |
| Mar 29, 2:46 AM EDT | Areal Flood Advisory | CLE | Ashtabula, Geauga, Trumbull | 4 hr |
| Mar 29, 3:44 AM EDT | River Flood Warning | CLE | Cuyahoga | 21 hr |
| Mar 29, 3:44 AM EDT | River Flood Warning | CLE | Hancock | 18 hr |
| Mar 29, 5:14 AM EDT | River Flood Warning | CLE | Trumbull | 26 hr |
| Mar 29, 5:52 AM EDT | River Flood Warning | CLE | Lake | 15 hr |
| Mar 29, 5:52 AM EDT | River Flood Warning | CLE | Lake | 14 hr |
| Mar 29, 6:35 AM EDT | Areal Flood Advisory | CLE | Ashtabula, Geauga, Trumbull | 6 hr |
| Mar 29, 6:54 AM EDT | Flash Flood Warning | CLE | Cuyahoga | 5 hr |
| Mar 29, 8:10 AM EDT | River Flood Warning | CLE | Erie | 19 hr |
| Mar 29, 9:10 AM EDT | River Flood Warning | CLE | Seneca | 6 hr |
| Mar 29, 11:54 AM EDT | Areal Flood Advisory | CLE | Cuyahoga | 4 hr |
| Mar 29, 12:39 PM EDT | River Flood Warning | CLE | Holmes, Wayne | 4 days |
| Mar 29, 2:16 PM EDT | Small Craft Advisory | CLE | 32 hr | |
| Mar 29, 3:26 PM EDT | River Flood Warning | CLE | Trumbull | 14 hr |
| Mar 29, 3:05 AM EDT | Areal Flood Advisory | CLE | Crawford | 4 hr |
| Mar 29, 6:41 AM EDT | Areal Flood Advisory | CLE | Crawford | 4 hr |
| Mar 29, 1:18 PM EDT | Severe Thunderstorm Warning | CLE | Erie | 25 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.